MathSciNet Relay Station
MathSciNet bibliographic data
MR1894574 35Q53 (37K40)
Liu, Zhengrong; Li, Jibin Bifurcations of solitary waves and domain wall waves for KdV-like equation with higher order nonlinearity. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 12 (2002), no. 2, 397–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement